American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65N30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 534 found      Go to page: 1 2 3 4 > >>

[1] Hengguang Li. The $W^1_p$ stability of the Ritz projection on graded meshes. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Erik Burman. A stabilized nonconforming finite element method for the elliptic Cauchy problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Diego Paredes, Frédéric Valentin and Henrique M. Versieux. On the robustness of multiscale hybrid-mixed methods. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] M. Bebendorf, M. Bollhöfer and M. Bratsch. On the spectral equivalence of hierarchical matrix preconditioners for elliptic problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Helmut Harbrecht, Michael Peters and Markus Siebenmorgen. On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Yanlai Chen, Bernardo Cockburn and Bo Dong. Superconvergent HDG methods for linear, stationary, third-order equations in one-space dimension. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Zhiming Chen, Xueshuang Xiang and Xiaohui Zhang. Convergence of the PML method for elastic wave scattering problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Bernardo Cockburn and Alan Demlow. Hybridizable discontinuous Galerkin and mixed finite element methods for elliptic problems on surfaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[9] S. Nicaise and I. Merabet. A mixed discontinuous finite element method for folded Naghdi's shell in Cartesian coordinates. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Long Chen, Ricardo H. Nochetto, Enrique Otárola and Abner J. Salgado. Multilevel methods for nonuniformly elliptic operators and fractional diffusion. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] Mark Ainsworth, Johnny Guzmán and Francisco-Javier Sayas. Discrete extension operators for mixed finite element spaces on locally refined meshes. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[12] C. Conrads, V. Mehrmann and A. Międlar. Adaptive numerical solution of eigenvalue problems arising from finite element models. AMLS vs. AFEM. Contemporary Mathematics 658 (2016) 197-225.
Book volume table of contents   
View Article: PDF

[13] Dominik Schötzau, Christoph Schwab and Thomas P. Wihler. $hp$-dGFEM for second-order mixed elliptic problems in polyhedra. Math. Comp. 85 (2016) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[14] Tianyu Qiu and Francisco-Javier Sayas. The Costabel-Stephan system of boundary integral equations in the time domain. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[15] Johnny Guzmán, Manuel A. Sánchez and Marcus Sarkis. On the accuracy of finite element approximations to a class of interface problems. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[16] Maxim A. Olshanskii and Danil Safin. A narrow-band unfitted finite element method for elliptic PDEs posed on surfaces. Math. Comp. 85 (2016) 1549-1570.
Abstract, references, and article information   
View Article: PDF

[17] Juan G. Calvo. A BDDC algorithm with deluxe scaling for $H(curl)$ in two dimensions with irregular subdomains. Math. Comp. 85 (2016) 1085-1111.
Abstract, references, and article information   
View Article: PDF

[18] Bernardo Cockburn, Ricardo H. Nochetto and Wujun Zhang. Contraction property of adaptive hybridizable discontinuous {G}alerkin methods. Math. Comp. 85 (2016) 1113-1141.
Abstract, references, and article information   
View Article: PDF

[19] Sebastian Kestler, Kristina Steih and Karsten Urban. An efficient space-time adaptive wavelet Galerkin method for time-periodic parabolic partial differential equations. Math. Comp. 85 (2016) 1309-1333.
Abstract, references, and article information   
View Article: PDF

[20] Sören Bartels. Projection-free approximation of geometrically constrained partial differential equations. Math. Comp. 85 (2016) 1033-1049.
Abstract, references, and article information   
View Article: PDF

[21] Snorre H. Christiansen and Francesca Rapetti. On high order finite element spaces of differential forms. Math. Comp. 85 (2016) 517-548.
Abstract, references, and article information   
View Article: PDF

[22] Gabriel N. Gatica, Ricardo Ruiz-Baier and Giordano Tierra. A mixed finite element method for Darcy's equations with pressure dependent porosity. Math. Comp. 85 (2016) 1-33.
Abstract, references, and article information   
View Article: PDF

[23] Waixiang Cao and Zhimin Zhang. Superconvergence of Local Discontinuous Galerkin methods for one-dimensional linear parabolic equations. Math. Comp. 85 (2016) 63-84.
Abstract, references, and article information   
View Article: PDF

[24] Xiaozhe Hu and Xiaoliang Cheng. Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''. Math. Comp. 84 (2015) 2701-2704.
Abstract, references, and article information   
View Article: PDF

[25] Bangti Jin, Raytcho Lazarov, Joseph Pasciak and William Rundell. Variational formulation of problems involving fractional order differential operators. Math. Comp. 84 (2015) 2665-2700.
Abstract, references, and article information   
View Article: PDF

[26] Ralf Hiptmair, Carlos Jerez-Hanckes and Shipeng Mao. Extension by zero in discrete trace spaces: Inverse estimates. Math. Comp. 84 (2015) 2589-2615.
Abstract, references, and article information   
View Article: PDF

[27] Yifeng Xu and Jun Zou. Convergence of an adaptive finite element method for distributed flux reconstruction. Math. Comp. 84 (2015) 2645-2663.
Abstract, references, and article information   
View Article: PDF

[28] Andrea Bonito and Joseph E. Pasciak. Numerical approximation of fractional powers of elliptic operators. Math. Comp. 84 (2015) 2083-2110.
Abstract, references, and article information   
View Article: PDF

[29] Michael Neilan. Discrete and conforming smooth de Rham complexes in three dimensions. Math. Comp. 84 (2015) 2059-2081.
Abstract, references, and article information   
View Article: PDF

[30] Andrea Bonito and Denis Devaud. Adaptive finite element methods for the Stokes problem with discontinuous viscosity. Math. Comp. 84 (2015) 2137-2162.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 534 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia